Alabama, 2018Hail and Damaging Winds in Alabama, June 28, 2018
June 28, 2018 · NWS BMX · 38 events in 24 counties and zones
A rare Southeast States derecho swept southward through the entire state of Alabama during the afternoon and evening hours of June 28th. This particular event featured a complex of thunderstorms that resulted in wind damage along a track nearly 400 miles long, originating in Central Tennessee and ending along the Gulf Coast.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 1
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 38
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A rare Southeast States derecho swept southward through the entire state of Alabama during the afternoon and evening hours of June 28th. This particular event featured a complex of thunderstorms that resulted in wind damage along a track nearly 400 miles long, originating in Central Tennessee and ending along the Gulf Coast. The southward movement of these storms was driven by clockwise flow around a ridge of high pressure centered over the Central United States. In Central Alabama, the storms moved through during peak daytime heating with a very unstable air mass in place. CAPE values of 4,000-5,000 J/kg were common while bulk wind shear values were low due to the proximity of the upper ridge. Steep low-level lapse rates aided in momentum transfer of strong winds aloft to the surface. Wind damage occurred not only with the thunderstorms, but with the outflow as well.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before the first event at Jun 28, 11:35 AM CST, 50 minutes earlier.
Area forecast discussion, Jun 28, 11:35 AM CST, 50 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
1235 PM CDT Thu Jun 28 2018
.UPDATE...
Aviation and Fire Weather Update.
&&
.NEAR TERM...
Through Tonight.
Watching a MCS moving south southeastward through the Tennessee
Valley this morning, that has prompted a Severe Thunderstorm
Watch and many warnings so far. Have noted strong winds just off
at low levels per HTX radar - 60+ kts at 2400ft. The airmass over
Central Alabama is characterized by high cape (around 5000 J/kg
per the latest surface analysis) and increasing shear with the
MCS. Mid level lapse rates are supportive of continued
thunderstorm growth as the MCS advances southward this afternoon
and early evening. The limiting factor to the west and southwest
is slightly warmer temperatures aloft and height mid level
heights.
Latest radar trends show strong to severe thunderstorms moving
into northeast Central Alabama around 115-130 PM CDT. Will need
to watch the southward progression of the line and whether storms
begin to develop westward. It might become necessary to add
counties along the I-65 corridor to the Severe Thunderstorm Watch,
including the Birmingham metro. Along those same lines, as storms
progress southward near and along the Georgia state line, will
consider adding to the southern extent of the watch. Frequent
lightning and torrential rainfall are also expected with these
thunderstorms.
Hi-res guidance shows this system moving out of southeast Central
Alabama this evening, by 7-8PM. Another weak impulse and boundary
interactions might continue storm development overnight across the
south and will leave low pops in for now.
14
.LONG TERM...
Friday through Wednesday.
A relatively wet pattern may continue during the extended part of
the forecast period. An upper-level ridge centered to our north
will open the door for easterly flow and embedded disturbances to
move westward across the Deep South for Friday through Monday.
This should enhance rain chances, and POPs generally range from 40
to 60 percent each afternoon with the highest chances focused
across the southern half of the CWA. With no real sign of a
suppressive ridge developing over the region, this scenario could
continue beyond Monday as well.
87/Grantham
&&
.AVIATION...
18Z TAF Discussion.
A line of strong to severe storms is pushing SSE into east Central
Alabama, and could produce damaging winds. Have timed out the
arrival of thunderstorms at ANB and ASN based on current radar
trends. Torrential rainfall and frequent lightning are also
expected. The westward extent of the severe storms is more
uncertain, but do expect thunderstorm at all other northern
terminals before 29/00Z. Hi-res guidance shows this system pushing
through MGM and TOI after 28/22Z. Will likely need updates to
adjust timing of strongest storms through the afternoon.
Guidance is inconsistent regarding the potential for additional
showers and storms overnight as boundaries continue to interact.
Most likely the airmass will not be conducive for overnight activity
behind the exiting storms this afternoon. Patchy fog is possible,
depending on where heaviest rainfall occurs and how quickly cloud
cover clears.
14
&&
.FIRE WEATHER...
Strong to severe storms are expected this afternoon and evening,
moving southward through much of the area. It is possible additional
convection might redevelop overnight, but confidence is low. As
skies clear and winds become calm, patchy fog is possible, but
locations and extent are uncertain at this time.
Very warm temperatures with triple digit heat indices will be the
biggest issue for crews. With humidity values remaining high, Heat
Advisories might be necessary each day through the weekend. There
are no fire weather concerns at this time.
&&
.PRELIMINARY POINT TEMPS/POPS...
Gadsden 92 71 91 72 91 / 80 30 40 10 40
Anniston 90 72 92 73 91 / 80 30 40 20 40
Birmingham 93 74 92 74 93 / 80 30 40 20 40
Tuscaloosa 95 76 94 75 93 / 40 30 50 20 50
Calera 91 73 91 73 91 / 70 40 50 20 50
Auburn 89 74 90 74 89 / 70 50 40 30 60
Montgomery 93 76 92 75 92 / 60 60 50 30 60
Troy 92 75 92 74 91 / 60 60 50 30 60
&&
.BMX WATCHES/WARNINGS/ADVISORIES/...
Heat Advisory until 7 PM CDT this evening for the following
counties: Autauga...Barbour...Bibb...Bullock...Chilton...Coosa...
Dallas...Elmore...Fayette...Greene...Hale...Jefferson...Lamar...
Lowndes...Macon...Marengo...Marion...Montgomery...Perry...
Pickens...Pike...Russell...Shelby...Sumter...Tuscaloosa...
Walker...Winston.
&&
Hazardous weather outlook, Jun 28, 3:47 AM CST, 8 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
447 AM CDT Thu Jun 28 2018
ALZ011>015-017>050-291300-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
447 AM CDT Thu Jun 28 2018
This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.
.DAY ONE...Today and Tonight.
Heat indices will may reach 105 degrees for portions of Central
Alabama this afternoon.
Strong to severe thunderstorms along with heavy rainfall, are
possible this afternoon through 10 pm, for portions of Central
Alabama. The main concern will be damaging winds up to 60 miles per
hour.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Heat indices will may reach 105 degrees for portions of Central
Alabama each afternoon Friday through Saturday. Overall coverage will
decrease each afternoon, so confidence remains low.
.SPOTTER INFORMATION STATEMENT...
Activation of storm spotters and emergency management may be needed
this afternoon through 10 pm.
In the hours before
Special weather statement, Jun 28, 11:32 AM CST, 53 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1232 PM CDT THU JUN 28 2018
ALZ020-281800-
Cherokee AL-
1232 PM CDT THU JUN 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHEROKEE COUNTY
UNTIL 100 PM CDT...
At 1231 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles northwest of Summerville to 6 miles
northeast of Gaylesville. Movement was south at 10 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Little River Canyon National Preserve, Blanche, Little River Falls,
Broomtown, Fullerton, New Moon, Chesterfield and Little River Canyon
NP.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3452 8551 3424 8545 3435 8567 3436 8566
3437 8563 3439 8562 3440 8563 3440 8561
3444 8558 3446 8558 3447 8557 3449 8557
3449 8556 3450 8556 3450 8555 3453 8552
TIME...MOT...LOC 1731Z 005DEG 10KT 3457 8553 3433 8546
32/DavisThunderstorm Wind, Cherokee
- When
- June 28, 12:25 PM CST to 12:27 PM CST
- Where
- Cherokee County, 0.9 mi NE of Centre
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.160, -85.670
Multiple trees uprooted in the Cedar Bluff community.
Thunderstorm Wind, Etowah
- When
- June 28, 12:37 PM CST to 12:39 PM CST
- Where
- Etowah County, 0.9 mi SW of Reece City
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.060, -86.040
Multiple trees uprooted in the city of Reece.
Thunderstorm Wind, Etowah
- When
- June 28, 12:40 PM CST to 12:42 PM CST
- Where
- Etowah County, 0.69 mi N of East Gasden
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.010, -86.000
Multiple trees uprooted and structural damage to a gas station roof in the city of Gadsden.
Thunderstorm Wind, Etowah
- When
- June 28, 12:40 PM CST to 12:42 PM CST
- Where
- Etowah County, 2.82 mi SSE of Tumlin Gap
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.990, -86.190
Several trees uprooted on Rocky Hollow Road near the the town of Attala.
Thunderstorm Wind, Etowah
- When
- June 28, 12:40 PM CST to 12:42 PM CST
- Where
- Etowah County, 1.72 mi W of Ballplay
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.053, -85.850
Several trees and power lines downed in the Coates Bend area.
Thunderstorm Wind, Blount
- When
- June 28, 12:40 PM CST to 12:42 PM CST
- Where
- Blount County, 2.39 mi ESE of Chamblees Mill
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 34.060, -86.630
Several trees uprooted and power lined downed along County Road 26 near the city of Blountsville.
Thunderstorm Wind, Blount
- When
- June 28, 12:48 PM CST to 12:50 PM CST
- Where
- Blount County, Oneonta
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.950, -86.470
Numerous trees uprooted and power lines downed in the city of Oneonta and across the northern portions of Blount County.
Thunderstorm Wind, Calhoun
- When
- June 28, 12:58 PM CST to 1:00 PM CST
- Where
- Calhoun County, 0.69 mi NW of Jacksonville
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.828, -85.777
Several trees uprooted and power lines downed on Nisbet Lake Road.
Thunderstorm Wind, St. Clair
- When
- June 28, 1:04 PM CST to 1:06 PM CST
- Where
- St. Clair County, 1.38 mi N of Ragland
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.750, -86.150
Several trees uprooted in the city of Ragland.
Thunderstorm Wind, Calhoun
- When
- June 28, 1:08 PM CST to 1:10 PM CST
- Where
- Calhoun County, Anniston
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.650, -85.830
Numerous trees uprooted in the city of Anniston and across Calhoun County.
Thunderstorm Wind, Calhoun
- When
- June 28, 1:15 PM CST to 1:16 PM CST
- Where
- Calhoun County, 1.75 mi ESE of De Armanville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.618, -85.723
Several trees uprooted and blocking lanes on I-20 at exit 191.
Thunderstorm Wind, Talladega
- When
- June 28, 1:19 PM CST to 1:21 PM CST
- Where
- Talladega County, 0.2 mi SSE of Munford
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.527, -85.949
Numerous trees uprooted in the Munford community and across the northern part of Talladega County.
Thunderstorm Wind, Randolph
- When
- June 28, 1:36 PM CST to 1:38 PM CST
- Where
- Randolph County, 3.92 mi NW of Rice Mill
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.419, -85.549
Numerous trees uprooted across the northern part of Randolph County.
Thunderstorm Wind, Clay
- When
- June 28, 1:39 PM CST to 1:41 PM CST
- Where
- Clay County, 0.72 mi SE of Lineville
- Measured
- 50 kt (58 mph) estimated gust
- Injuries
- 1 direct, 0 indirect
- Reported by
- Law Enforcement
- Coordinates
- 33.312, -85.743
Lineville city police reported a fatality when a large tree fell on a moving vehicle. The vehicle was traveling on Martha Street.
Thunderstorm Wind, Talladega
- When
- June 28, 1:58 PM CST to 2:00 PM CST
- Where
- Talladega County, Sylacauga
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 33.170, -86.250
Several trees uprooted in the city of Sylacauga and damage to a roof at a drug store at the corner of US-21 and North Broadway Avenue.
Thunderstorm Wind, Chambers
- When
- June 28, 2:00 PM CST to 2:02 PM CST
- Where
- Chambers County, 1.35 mi ESE of Chapel Hill
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.990, -85.400
Roofs missing from several barns and windows blown out at a residence.
Thunderstorm Wind, Shelby
- When
- June 28, 2:04 PM CST to 2:06 PM CST
- Where
- Shelby County, 4.15 mi N of Simmsville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.390, -86.670
Numerous trees uprooted along Highway 280 and across Shelby County.
Thunderstorm Wind, Jefferson
- When
- June 28, 2:06 PM CST to 2:08 PM CST
- Where
- Jefferson County, (Bhm)birmingham Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- ASOS
- Coordinates
- 33.570, -86.750
Birmingham International Airport recorded a wind gust of 58 mph and numerous trees reported uprooted across Jefferson County.
Thunderstorm Wind, Coosa
- When
- June 28, 2:08 PM CST to 2:10 PM CST
- Where
- Coosa County, 1.35 mi ESE of Marble Vly
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.040, -86.430
Numerous trees uprooted across Coosa County.
Thunderstorm Wind, Jefferson
- When
- June 28, 2:18 PM CST to 2:20 PM CST
- Where
- Jefferson County, 1.15 mi E of Woodward
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.400, -86.960
Reports of 50-75 trees uprooted in the city limits of Bessemer.
Thunderstorm Wind, Walker
- When
- June 28, 2:20 PM CST to 2:22 PM CST
- Where
- Walker County, 0.57 mi E of Bradleytown
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.730, -87.270
Numerous trees uprooted across Walker County.
Thunderstorm Wind, Tallapoosa
- When
- June 28, 2:29 PM CST to 2:31 PM CST
- Where
- Tallapoosa County, Dadeville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.830, -85.750
Several trees uprooted around the city of Dadeville.
Thunderstorm Wind, Tallapoosa
- When
- June 28, 2:30 PM CST to 2:32 PM CST
- Where
- Tallapoosa County, 1.16 mi W of Jacksons Gap
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.880, -85.820
Several trees uprooted across the town of Jackson's Gap.
Thunderstorm Wind, Shelby
- When
- June 28, 2:30 PM CST to 2:32 PM CST
- Where
- Shelby County, 0.9 mi NE of Calera
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 33.110, -86.760
Several trees uprooted and power lines downed in the city of Calera.
Thunderstorm Wind, Tallapoosa
- When
- June 28, 2:32 PM CST to 2:34 PM CST
- Where
- Tallapoosa County, Dadeville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.830, -85.750
Several trees uprooted in the city of Dadeville.
Thunderstorm Wind, Elmore
- When
- June 28, 2:49 PM CST to 2:51 PM CST
- Where
- Elmore County, 1.6 mi E of Claud
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.581, -86.052
Large tree fell on home causing significant structural damage. Numerous reports of trees uprooted across Elmore County.
Thunderstorm Wind, Chilton
- When
- June 28, 3:00 PM CST to 3:02 PM CST
- Where
- Chilton County, 0.69 mi N of Maplesville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 32.790, -86.880
Several trees uprooted in the town of Maplesville.
Thunderstorm Wind, Tuscaloosa
- When
- June 28, 3:05 PM CST to 3:07 PM CST
- Where
- Tuscaloosa County, Tuscaloosa
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.200, -87.570
Numerous reports (60-70) of uprooted trees across Tuscaloosa County.
Thunderstorm Wind, Dallas
- When
- June 28, 3:05 PM CST to 3:07 PM CST
- Where
- Dallas County, Selma Selfield Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 32.430, -86.950
Widespread trees uprooted and power lines downed within the city of Selma.
Thunderstorm Wind, Autauga
- When
- June 28, 3:14 PM CST to 3:16 PM CST
- Where
- Autauga County, 2.71 mi WNW of Booth
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.520, -86.620
Several trees uprooted and power lines downed along Highway 82. Numerous trees reported uprooted across Autauga County.
Thunderstorm Wind, Montgomery
- When
- June 28, 3:20 PM CST to 3:22 PM CST
- Where
- Montgomery County, Montgomery
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.380, -86.300
Numerous reports of trees uprooted and power lines downed in the city of Montgomery and across Montgomery County. Between 11,000 and 12,000 customers without power.
Thunderstorm Wind, Hale
- When
- June 28, 3:20 PM CST to 3:22 PM CST
- Where
- Hale County, 0.38 mi SW of Moundville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.995, -87.624
Several trees uprooted around the town of Moundville.
Thunderstorm Wind, Hale
- When
- June 28, 3:40 PM CST to 3:42 PM CST
- Where
- Hale County, 1.16 mi W of Greensboro
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.700, -87.600
Numerous trees uprooted across the city of Greensboro with widespread power outages.
Hail, Marion
- When
- June 28, 3:42 PM CST
- Where
- Marion County, 2.15 mi SSE of Barnesville
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 34.100, -88.070
Thunderstorm Wind, Hale
- When
- June 28, 3:45 PM CST to 3:47 PM CST
- Where
- Hale County, 1.5 mi NNW of Newbern
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.600, -87.540
Several trees uprooted in the town of Newbern.
Thunderstorm Wind, Pike
- When
- June 28, 4:00 PM CST to 4:02 PM CST
- Where
- Pike County, Troy
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 31.800, -85.970
Numerous trees uprooted and power lines downed in the city of Troy and across Pike County.
Thunderstorm Wind, Marengo
- When
- June 28, 4:00 PM CST to 4:02 PM CST
- Where
- Marengo County, Faunsdale
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.450, -87.580
Several trees uprooted in the town of Faunsdale.
Thunderstorm Wind, Marengo
- When
- June 28, 10:38 PM CST to 10:40 PM CST
- Where
- Marengo County, Sweet Water
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.100, -87.870
Several trees uprooted in the town of Sweet Water.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Hail in North Dakota, June 28 to 29, 20181 death · 4 injured · $3.4 million · 3.5 in hail · 62 events
- Excessive Heat in Missouri, June 28 to 30, 201830 injured · 5 events
- Damaging Winds in Kentucky, June 28, 20181 death · $327,000 · 70 kt wind · 11 events
- Tornadoes and Hail in South Dakota, June 28, 2018EF3 · 5 events
- Damaging Winds and Lightning Strike in Alabama, June 28, 20181 death · $11,000 · 87 kt wind · 58 events
- Tornado and Flash Flooding in Tennessee, June 28, 2018$914,000 · EF1 · 43 events
- Rip Current in North Carolina, June 28, 20181 death · 1 event
- Hail and Damaging Winds in Iowa, June 28, 2018$1.1 million · 1 in hail · 48 events
- Flash Flooding and Damaging Winds in Georgia, June 28, 20181 injured · $518,000 · 50 kt wind · 39 events
- Tornadoes and Flash Flood in Montana, June 28, 2018EF2 · 31 events
- Tornado and Flash Flood in Illinois, June 28, 2018$715,000 · EF0 · 15 events
- Damaging Winds in Illinois, June 28, 2018$264,000 · 52 kt wind · 25 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 768712, 768713, 768714, 768716, 768723, 769001, 769003, 768969, 768977, 768974, 768976, 768978, 768982, 768979, 769022, 768985, 769023, 769018, 769027, 770049, 769056, 769053, 769029, 770047, 770044, 770060, 770073, 770095, 770104, 770064, 770070, 770084, 770087, 770121, 770090, 770110, 770112, 770113.